Journal of Conservative Dentistry
Home About us Editorial Board Instructions Submission Subscribe Advertise Contact e-Alerts Login 
Users Online: 407
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2010 | Volume:  13 | Issue Number:  3 | Page:  148-151

ORIGINAL ARTICLE

Root canal morphology of maxillary second premolars in an Indian population
Raj Udayakumar Jayasimha, Mylswamy Sumitha

Number of times this article was viewed 18881
Number of times this article has been printed  from the site 192
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0

 

  Search 
  The Journal 
  Site Statistics 
  Addresses 
  My Preferences 
  Online Submission 
 Back To Article

Submit articles
Email alerts
Join us
Most popular articles
Recommend this journal